# SDR USAA980401

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1016
- Part time: 42,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING THROUGH-FLIGHT CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK BS 1016 WL 208 LBL 12 AND LBL 24 INTERCOSTALS.  REMOVED DAMAGED SECTIONS AND INSTALLED FABRICATED REPAIR PARTS PER SRM 51-40-2 FIG 1.  (X)
